# SDR USAA060513

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, AFT DECK PLATE BS 1720 LBL 23 CORROSION.  INSTALLED DOUBLER REPAIR PER SRM 53-60-51, FIG 201; CORR TASK C53-251-03; LEVEL 1, DEFECT SIZE: 2" X 1" X .025".
